# SDR CWQA2024122301

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N304LH
- Make and model: Cessna 680A
- Aircraft serial: 680A0304
- Aircraft time: 1,171 hours, 647 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Grounding Strap
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW RECEIVED GSD FAIL #2 CAS MESSAGE (GARMIN DATA CONCENTRATOR UNIT), CHECKLIST REQUIRED USE OF EMERGENCY GEAR EXTENSION DUE TO ANNUNCIATIONS BEING INOPERATIVE.  GEAR DOWN WAS CONFIRMED BY GROUND DURING APPROACH.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNEVENTFUL LANDING PERFORMED.  OPEN
